# SDR AWXA200501514

- Difficulty date: November 27, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812188
- Condition: Cracked
- Location: Bs 101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED FASTENER HOLE CRACKED, .75 INCHES, ON BEAM AT BS 101, WL 208 AND BL 10L.  MAINTENANCE REMOVED AND INSTALLED NEW BEAM AT BS 101, WL 208 AND BL 10L IAW BOEING 737-300 SRM 51-40-02-0G.
